# SDR SWAA991321

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465115
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 L/E SLAT WOULD NOT RETRACT.  REMOVED AND REPLACED NR 1 L/E SLAT ACTUATOR AND ANTI-ICE DUCT FAIRING PER MM.
